# SDR ASAA0946914

- Difficulty date: October 26, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 38,397 hours, 21,162 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part serial: MA21679
- Condition: Damaged
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SPOILER LOWER SURFACE CREASED 5 INCHES FROM O/B EDGE 5 INCHES FROM L/E BONDED REPAIR IAW B737 400 SRM 51 70 10 PG 201 REPAIR 4.
